Home | About Us | Editorial Board | Current Issue | Archives | Search | Instructions | Subscription | Feedback | e-Alerts | Login 
Journal of Indian Society of Pedodontics and Preventive Dentistry Official publication of Indian Society of Pedodontics and Preventive Dentistry
 Users Online: 170  
 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

    Article Cited by others



Molariform supernumerary tooth--a case report.

Shashikiran N D, Reddy V V, Mandroli P

Year : 2000| Volume: 18| Issue : 1 | Page no: 18-20

   This article has been cited by
 
1 Non-syndrome patient with bilateral supernumerary teeth: Case report and 9-year follow-up
Akgun, O.Z. and Sabuncuoglu, F. and Altug, A. and Altun Dr., C.
European Journal of Dentistry. 2013; 7(1): 123-126
[Pubmed]  [Google Scholar]
2 Bilateral maxillary paramolars: A case report
Dhull, K.S. and Acharya, S. and Ray, P. and Yadav, S. and Prabhakaran, S.D.
Journal of Dentistry for Children. 2012; 79(2): 84-87
[Pubmed]  [Google Scholar]
3 Unusual inverted and molariform supernumery teeth - A case report
Navit, S. and Samadi, F. and Babaji, P. and Anand, R. and Bansal, A.
Journal of International Dental and Medical Research. 2010; 3(2): 65-68
[Pubmed]  [Google Scholar]
4 Mesiodens with an unusual morphology and multiple impacted supernumerary teeth in a non-syndromic patient
Srivatsan, P., Aravindha Babu, N.
Indian Journal of Dental Research. 2007; 18(3): 138-140
[Pubmed]  [Google Scholar]

 

Read this article

 



Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer 
  2005 - Journal of Indian Society of Pedodontics and Preventive Dentistry | Published by Wolters Kluwer - Medknow 
Online since 1st May '05